IJPAM: Volume 87, No. 2 (2013)

A NEW TYPE OF QUASI-OPEN
AND QUASI-CLOSED FUNCTIONS

N. Rajesh$^1$, G. Shanmugam$^2$
$^1$Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA
$^2$Department of Mathematics
Jeppiaar Engineering College
Chennai, 600119, Tamilnadu, INDIA


Abstract. The purpose of this paper is to give a new type of open function called, quasi $sg\alpha $-open function. Also we obtain its characterizations and its basic properties.

Received: April 11, 2013

AMS Subject Classification: 54C10, 54C08, 54C05

Key Words and Phrases: topological spaces, $sg\alpha $-open sets, quasi sg$\alpha$-open functions

Download paper from here.



DOI: 10.12732/ijpam.v87i2.10 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2